MAUDE Adverse Event Report: STRYKER SPINE-FRANCE VLIFT CAGE DIAM 18 X 25MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE VLIFT CAGE DIAM 18 X 25MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48291825
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when trying to lock the lift cage, it would not engage, and upon removal noticed it was stripped.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: no manufacturing issues were discovered.All units were designed according to stryker specifications.According to the stg, there is no tactile feedback during the locking step and it was reported that "surgeon said it felt like the screw was stripped".Conclusion: the probable root cause is relying on tactical feedback for the locking screw.
 
Event or Problem Description

Brand Name
VLIFT CAGE DIAM 18 X 25MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5680455
Report Number0009617544-2016-00210
Device Sequence Number212715
Product Code MQP
UDI-Device Identifier04546540557810
UDI-Public(01)04546540557810
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48291825
Device Lot Number15A167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2016
Supplement Report FDA Received Date07/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1